which STDs can cause tiny red bumps on the tip of the penis?
I've been tested repeatedly because I've had painful urination. Everything always came back negative until recently (got diagnosed w/ a urinary tract infection).
I was concerned I also had something viral like HSV but my blood tests and urethral cultures were negative for this (note: I'm still concerned I may have gotten a false negative on this). I had flu like symptoms and some tiny red spots on my penis approx 8 days after getting oral from a new girl.
Assuming an STD is causing my UT infection (maybe chlamydia), what can be causing tiny painless bumps on the head of my penis, as well as abnormally-wrinkled skin on the tip ?
The bumps and wrinkly skin appeared approx. 2 weeks after getting oral sex from a new partner (one time thing); this encounter was in mid-January, I got tested for HSV via swab as soon as I felt symptoms (approx 10 days after exposure), and once again around March 8 (so maybe 7-8 weeks after exposure).
I got a message from my doc saying my urine test had high levels of bacteria (but he didnt say what) and he left my a scrip for norfloxacin , which i just started yesterday. Previous urine tests had shown nothing, and previous swabs were also negative.
Just wondering though ; which STDs *could* possibly cause the tiny bumps/wrinkly skin which hasnt gone away since it appeared in late-January ?
.... these are tiny bumps, barely visible if I'm totally flaccid. They become raised if I get any kind of bloodflow--sort of noticable when I urinate and very visible when I have an erection. Only on the head of my penis, with a bit of redness on my foreskin.
They have not completely gone away since they first appeared in late January (approx 2 weeks after sexual contact--only received oral).
my family doctor just called me with my urinalysis results.
This sounds odd, but they found strep (same one that causes strep throat) in my urine. Could this cause any symptoms that seemed to be STD-related? i.e. uretheritis, red spots on tip of penis, flu-like symptoms (but no sore throat or anything like that!)
While my doc was on vacation his colleague put me on norfloxacin, which seemed to help the urethritis/urgent urination.... but I still have urethritis that comes and goes, and the tiny bumps on my penis.
I just gave another urinalysis test Saturday, will hear back on it this week.
Symptoms are diminshing but still somewhat noticeable; some urethritis (pain while urinating, dicomfort ejaculating), wrinkled skin/tiny bumps on the head of my penis, and a tiny bit of opaque discharge when I haven't urinated in a few hours. I have had all these for months now and they have never gone away completely. If the latest urinalysis comes back neg. on everything, I am going to go to a sexual health clinic to get tested.
One question while I wait to hear back.... assuming potential exposure on January 12, is it possible to register a false neg. on a blood test for HSV and HIV taken on March 9?
rnm ive been doin some research and it is possible that the strep bacteria causes urethritis...i had a test for urinary tract infection and there was no sign of bacteria. I have been taking antibiotics and the burn is slowly going away but the other symptoms you described are remaining the same... any insight on what I may have?
I've taken several antibodies, inc. doxy, cipro and most recently norfloxacin.
The norf. helped alleviate what I think was a full-blown UTI (sore kidneys, very frequent urination) but the other symptoms still remain (urethritis now just in the tip of my penis, rest of my UT feels OK).
They have checked for WBCs in my urine and didnt find any last time (dont know about this time, got tested the other day).
so, my urethritis has mainly gone away (still hurts a bit from time to time but not that serious) but the skin irregularities are still there--namely, I have tiny bumps on the head of my penis that become prominent whenever bloodflow increases (i.e. urination or erection).
These bumps occurred approx. 2 weeks after possible exposure (showed up around Jan. 27), and have never gone away since. Some times they are redder than others (seems to be stress-related).
My question is: is it at all possible that herpes can cause what I've described (tiny bumps that never completely vanish)? If it matters, I'm uncircumsized.
rnm I think we both have a case of balanitis due to bacterial infection. The foreskin creates a place for bacteria to multiply. My urinary tract also felt pretty normal after antibiotics and still have a bit of a burning sensation at the tip...These tiny red bumps are a symptom of balanitis..I also have the symptom of dry skin on the testicles could this be from antibiotic, bacterial, or herpes...still really scared that I may have herpes even though my symptoms have lasted over a month
damn999 lets hope youre right and that we both have something bacterial rather than viral.
however, I've got new cause for concern...I just developed a rash in the inside of my right thigh. It seemed to be brought on by strenuous exercise yesterday (I noticed it this morning). I'm going to go to an STD clinic as soon as I have some time off of work (about a week from now) and get tested once again
I would say that it means that strep would trigger a herpes outbreak. I have no idea why that's listed there, and I don't know if they got that from the book source, or if that was cited as a source for that opening paragraph under complications.
In any case, I wouldn't worry about it. Wiki is a good source, but it sometimes is wrong.
.... now on my 3rd antibiotic, symptoms still persist... I'm guessing I'm going to test positive when I retest for strep. Any thoughts on what this means? why is it not going away.... and what complications can it have?
I'm still not 100% convinced that all my symptoms are caused by strep... e.g. minor rashes on my thighs, bumps on the head of my penis that have never gone away since they popped up approx Jan. 26
AJ, I've recently been re-tested for strep in my urine and it was negative. Symptoms have gotten better but haven't gone away completely. I'm waiting to go back and see my Dr. again... in the meantime, I took some photos showing the external symptoms I've mentioned. Is it possible to post them here or PM them to you?
I took pics and sent them to my doctor. I thinks it is fungal, maybe from the antiboiotics I was on for my UT infection (which doesnt appear to be 100% gone yet). He gave me a script for hydrocortizone+monistat. I'm not convinced that my external signs are fungal...
can a fungal infection cause tiny bumps that do *not* itch ?
sounds like we have the same problem...it's annoying that the doctors can't seem to figure out what is going on...please let me know how the hydrocortizone cream works out. I read online that perhaps protopic cream could help...idk...i should go to the dermatologist...good luck dude!
I've been using the cream for almost a week now, and today I found I was losing skin off of the head of my penis--no pain, just basically shedding skin from the affected area. It's pretty unsightly right now.
Is this normal, assuming it's a fungal infection and the monistat/hydro cream is working?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.